RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 4, Pages 417–424 (Mi mz9463)  

This article is cited in 1 scientific paper (total in 1 paper)

Fisher's inequality for tactical configurations

A. Ya. Petrenyuk

M. V. Lomonosov Moscow State University

Abstract: It is proved that for $l\geqslant4$ the number $b$ of blocks of a tactical configuration $C(k,l,\lambda,v)$ is at least equal to $\tbinom{v}{2}$.

Full text: PDF file (710 kB)

English version:
Mathematical Notes, 1968, 4:4, 742–746

Bibliographic databases:

UDC: 512.86
Received: 17.01.1968

Citation: A. Ya. Petrenyuk, “Fisher's inequality for tactical configurations”, Mat. Zametki, 4:4 (1968), 417–424; Math. Notes, 4:4 (1968), 742–746

Citation in format AMSBIB
\Bibitem{Pet68}
\by A.~Ya.~Petrenyuk
\paper Fisher's inequality for tactical configurations
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 4
\pages 417--424
\mathnet{http://mi.mathnet.ru/mz9463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=237365}
\zmath{https://zbmath.org/?q=an:0186.30304}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 4
\pages 742--746
\crossref{https://doi.org/10.1007/BF01093712}


Linking options:
  • http://mi.mathnet.ru/eng/mz9463
  • http://mi.mathnet.ru/eng/mz/v4/i4/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 288 (2015), 189–202  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:92
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020